# SDR SWAA2021032256500

- Difficulty date: March 17, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 65,729 hours, 38,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORTION OF FWD SVC DOOR SLIDE IS EXPOSED / REATTACHED VELCRO STRIP TO GIRT FWD SERVICE DOOR SLIDE AS PER MM 25-66-01
